# SDR A6WA201441565

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 601R31527217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR SILL FWD & AFT CLEATS ARE CORRODED.  REMOVED FWD & AFT CLEATS ON LWR PAX DOOR SILL & INSTALLED NEW SERVICEABLE CLEATS IAW SRM 51-42-06.
